# SDR GAIA01236ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED BS 620 FRAME FORWARD WEB CRACKED THROUGH SEAL RETAINER FASTENER HOLES ABOVE STRINGER 25 RT.  ACCOMPLISHED BS 620 FRAME WEB REPAIR AT STRINGER 2R IAW B727 SRM 51-40-2 FIG 1 AND SRM 53-10-2 FIG 3.  (M)
